Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Torn frenulum after masturbating, unable to pull penis skin back. Advice?

Hello, couple of weeks back my frenulum tore while masturbating. Bled for about 15 minutes and it eventually stopped.
Last week, after giving it some rest I masturbated again and this time it got torn completely. Now it's like I have two frenulums and I can't pull my skin back to wash my penis' head.
Any advice? I would like to avoid visiting a medic.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Hi, You can use some local emollient creams with aloe vera and moisturizing agents like Urea and see if things improve, and fortunately some people do indeed benefit, but I still would suggest that you visit a doctor, because the condition might be so severe that only a circumcision will help which is an extremely simple surgery and can be completed in 15-30 minutes.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor